RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 122, Number 1, Pages 9–12 (Mi dan23384)  

MATHEMATICS

On a problem involving a skew derivative for first order elliptical systems

I. I. Danilyuk

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (445 kB)

Bibliographic databases:

Document Type: Article
Presented: I. N. Vekua
Received: 03.04.1958

Citation: I. I. Danilyuk, “On a problem involving a skew derivative for first order elliptical systems”, Dokl. Akad. Nauk SSSR, 122:1 (1958), 9–12

Citation in format AMSBIB
\Bibitem{Dan58}
\by I.~I.~Danilyuk
\paper On a problem involving a skew derivative for first order elliptical systems
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 122
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan23384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0102660}
\zmath{https://zbmath.org/?q=an:0088.07702}


Linking options:
  • http://mi.mathnet.ru/eng/dan23384
  • http://mi.mathnet.ru/eng/dan/v122/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019